EconPapers    
Economics at your fingertips  
 

A New Approach for Analyzing the Reliability of the Repair Facility in a Series System with Vacations

Renbin Liu and Yong Wu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Based on the renewal process theory we develop a decomposition method to analyze the reliability of the repair facility in an n‐unit series system with vacations. Using this approach, we study the unavailability and the mean replacement number during (0, t] of the repair facility. The method proposed in this work is novel and concise, which can make us see clearly the structures of the facility indices of a series system with an unreliable repair facility, two convolution relations. Special cases and numerical examples are given to show the validity of our method.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/182975

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:182975

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:182975